# SDR UALA2009111603559

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 68,445 hours, 8,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 48C EMERGENCY PATHWAY LIGHT INOP.  ONE (1) EEL PATHWAY MARKER DAMAGED AT SEAT 48C.  REPLACED EEL STRIP ON SEAT 48C, OPS CHECK OKAY.
